# SDR CA110415005

- Difficulty date: April 15, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 10,189 hours
- Engine: Ge CF348E5A1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Part time: 13,324 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A CPCP VISIT, AREAS OF CORROSION WERE FOUND.
